# SDR SWIA202157450

- Difficulty date: February 28, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 41,438 hours, 26,651 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 680-710
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FOUND RH LOWER SIDE SEAT RAIL CORRODED IN MULTIPLE SPOTS APPROX F.S680.00-F.S710(AREAS MARKED)     (C-CHECK RO 4/4/2021)    INSTALLED NEW REPLACEMENT AISLE SEAT RAIL AND NEW REPLACEMENT HARDWARE, RBL 9.00 FS 680.00 Â€“ FS 710.00, REF CRJ700 AMM 53-00-49-400-801-A17. / TOOL # TUC9564, CAL: 16-NOV-20    DUE: 30-NOV-21.
